Advanced

An extended Kalman-Yakubovich-Popov lemma for positive systems

Rantzer, Anders LU (2015) In IFAC-PapersOnLine 28(11). p.242-245
Abstract

An extended Kalman-Yakubovich-Popov Lemma for positive systems is proved, which generalizes earlier versions in several respects: Non-strict inequalities are treated. Matrix assumptions are less restrictive. Moreover, a new equivalence is introduced in terms of linear programming rather than semi-definite programming. As a complement, we also prove that a symmetric Metzler matrix with rn non-zero entries above the diagonal is negative semi-definite if and only if it can be written as a sum of in negative semi-definite matrices, each of which has only four non-zero entries.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
IFAC-PapersOnLine
volume
28
issue
11
pages
4 pages
publisher
IFAC Secretariat
external identifiers
  • scopus:84992530079
DOI
10.1016/j.ifacol.2015.09.191
language
English
LU publication?
yes
id
2a22b7bc-590b-43bc-9414-8e178368e0cc
date added to LUP
2017-02-17 08:53:31
date last changed
2017-03-26 04:49:54
@article{2a22b7bc-590b-43bc-9414-8e178368e0cc,
  abstract     = {<p>An extended Kalman-Yakubovich-Popov Lemma for positive systems is proved, which generalizes earlier versions in several respects: Non-strict inequalities are treated. Matrix assumptions are less restrictive. Moreover, a new equivalence is introduced in terms of linear programming rather than semi-definite programming. As a complement, we also prove that a symmetric Metzler matrix with rn non-zero entries above the diagonal is negative semi-definite if and only if it can be written as a sum of in negative semi-definite matrices, each of which has only four non-zero entries.</p>},
  author       = {Rantzer, Anders},
  language     = {eng},
  month        = {07},
  number       = {11},
  pages        = {242--245},
  publisher    = {IFAC Secretariat},
  series       = {IFAC-PapersOnLine},
  title        = {An extended Kalman-Yakubovich-Popov lemma for positive systems},
  url          = {http://dx.doi.org/10.1016/j.ifacol.2015.09.191},
  volume       = {28},
  year         = {2015},
}